A proof of the uniqueness theorem for axionic black holes

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Points out a discrepancy in the proof of the uniqueness theorem for axionic black holes that was provided by Bowick and co-workers in 1988, and gives a more appropriate proof. The author solves directly the field equations of the theory in which gravity is coupled to a Kalb-Ramond field and proceed to prove that, under spherical symmetry, the unique static asymptotically flat solution is the Schwarzschild black hole, which has vanishing axion field but non-vanishing potential.

Original languageEnglish
Article number021
Pages (from-to)779-785
Number of pages7
JournalClassical and Quantum Gravity
Volume8
Issue number4
DOIs
Publication statusPublished - 1991 Dec 1

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'A proof of the uniqueness theorem for axionic black holes'. Together they form a unique fingerprint.

  • Cite this